# SDR TWAA0003901

- Difficulty date: February 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1293
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FLOOR MEMBRANE WAS CRACKED AT STA 1293, JUST INBD OF LONGERON 18R.  REPAIRED MEMBRANE PER SRM 53-05, FIG 96.
